# SDR UIEA2020082001828

- Difficulty date: August 17, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 76,912 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL CANNING DAMAGE ON WEB AT AFT CGO COMPARTMENT NEAR STA 1680, RBL 45.50. REPAIR DAMAGED AREA IAW EI NO T2020A53M-1984 REV 2. JOB COMPLETED AND CONDITION CHECK SATISFIED.
